# SDR AALA20120709001

- Difficulty date: July 8, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 61,893 hours, 26,535 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT DFW-ORD.  CREW REPORTED UNABLE TO PRESSURIZE CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED TUL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 2 OUTFLOW MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
